# SDR DALA2023022301371

- Difficulty date: February 20, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N350DN
- Make and model: Airbus A321-211
- Aircraft serial: 8207
- Aircraft time: 14,398 hours, 6,406 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ZEE CHANNEL STA 947, RH STR25, WL150. CORROSION ON ZEE CHANNEL STA 947, R/H STR 25 WL150 CHECKS OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2 TABLE 101 PARA 4A DETAIL D FIG 103, REMOVED AND REPLACED ZEE CHANNEL STA 837 TO STA 947 RBL20. (LP# 2637658)
